# SDR IPXA2018030527160

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 53,282 hours, 17,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Missing
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT L/E PANEL MISSING.  REINSTALLED IAW DRAWING 114T4260.
